Wednesday, July 31, 2013

Wednesday Wow Factor!


Week 82
Start date: 12/28/11
Initial weight: 220
Current weight: ?  (Last weigh-in 7/10/13)
Total weight loss: 17 pounds

Last week's dream focus
Leave the past behind me; continue moving towards my dreams for the future; log food daily in the LoseIt app; rely on God to help me shut Satan down when he attacks; begin easing into fitness; AND GET SOME REST!

What went well: I haven't given up!  My solid support system (that includes YOU) helps me continue to fight for my dreams.  God's faithfulness and the people who believe in me are what keep me from giving up when this journey gets really difficult!  You help me believe in myself when I feel like quitting.  That means more to me than you'll ever know!


Challenges:  Some weeks just bring more challenges than others.  It's the way life goes and I'm so okay with that.  This has been one of those weeks for me.  
I've found myself tempted to give up and go back to what's "easy" and comfortable... eating whatever, whenever, any amount, any time, and doing as much or as little as I want... characteristic of the old me.  Some days I give in.  Other days I refuse to give in.  Some days are just spent learning the hard way.

My last 3-month Lupron injection was administered on March 15th.  Before I continue, let me give you some background so we're on the same page...

I've struggled with pain from endometriosis for a year and a half.  During that time, I've had two surgeries to remove it.  After the first surgery, the doctor put me on Lupron for 9 months.  Lupron helps manage the symptoms of endometriosis, giving your body time to heal, by suppressing the hormones that cause it to grow.  The side effects are the same as a woman going through menopause - although it doesn't exactly cause "early menopause".  Many women do add-back therapy to help manage the negative side effects.  My add-back therapy is a pill called Norethindrone or, as I like to call it, my crazy pill!  It makes me feel normal again!

It's been more than three months since my last - and final - injection and I'd hoped the Lupron would be out of my system by now.  When I forget to take my "crazy pill", I become a completely different person... someone who's short-tempered and wants to eliminate anyone in sight, for no reason!  (I now wonder how any marriage can last through menopause if a woman doesn't have a way to counteract those side effects!)  Things I always find so cute and sweet about my husband can make me flip out in a second if I don't take that pill.  So you can understand why he, the boy, my co-workers, the world, and I would be scared at the thought of me not taking it, even though the Lupron should be out of my system.

Well, I took the risk.  I didn't refill my last bottle and have been off Norethindrone for about 4 days... and I can tell.  I think my body is trying to adjust to the hormone levels on its own, which is good.  Tuesday, I was ravenous and crazy and ready to kill.  Today was much better!  I'm going to attempt to give it another week before I cave in and get more.  "God, please let me stay off this pill and get back to normal!"

This week's dream focus: Be patient while my body adjusts; keep pursuing those dreams; STOP running to food for comfort when I'm feeling stressed; begin easing into fitness; AND GET REST!

6 comments:

  1. My daughter was on that for a little over a year to help her growth. She just got off the Lupron & the doctor told her it would take 3-6 months for it to be gone from her body. So hang in there. Brighter times are coming! Your friends are here to support you! Keep on blogging/fighting/healing!

    ReplyDelete
    Replies
    1. Good to know, Carol... I'd heard it could remain for up to five, but that helps me know what to expect. I just might have to get another refill!!!! :)

      Delete
  2. Love you Chrissy! Keep believing in you. Hugs
    ~E

    ReplyDelete
    Replies
    1. I love YOU, Erika!!!!! I won't won't WON'T give up!!! Hugs around your neck!!!

      Delete
  3. ~you~ can do this with Christ who gives ~you~ strength!!!!!
    <3 you xoxoxox

    ReplyDelete